# SDR AALA202510068236

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N318TD
- Make and model: Boeing 737-8
- Aircraft serial: 68114
- Aircraft time: 8,002 hours, 2,945 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 8220334005
- Part serial: 4T6CTY
- Condition: False Indication
- Location: Zone 100
- Part time: 7,966 hours, 2,930 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GEAR WARNING HORN SOUNDED FOR APPROXIMATELY 60-SECONDS DURING THE DESCENT AT 240 KNOTS WITH GEAR AND FLAPS UP. REMOVE AND REPLACED NUMBER 1 RADIO ALTIMETER. PER AMM 34-33-21. OPERATIONAL CHECKS GOOD.
